# SDR TRAX200600810

- Difficulty date: October 1, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10054
- Aircraft time: 10,115 hours, 6,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITEUP - EMERGENCY FLOOD LIGHTS AT OVERWING EXITS AND AFT EXTERNAL EMERGENCY LIGHTS FLICKER ON AND OFF WHEN ARMED.  ALSO EICAS MSG OF EMERGENCY LIGHTS ON STATUS MSG ILLUMINATED IN FLT.  FLT 4493 DEL 20 MINS.
